Search Results

There are 6399 results for: content related to: PRICING SWAPTIONS UNDER MULTIFACTOR GAUSSIAN HJM MODELS

  1. TRADING WITH SMALL PRICE IMPACT

    Mathematical Finance

    Ludovic Moreau, Johannes Muhle-Karbe and H. Mete Soner

    Version of Record online : 23 JUN 2015, DOI: 10.1111/mafi.12098

  2. PRICING FOR LARGE POSITIONS IN CONTINGENT CLAIMS

    Mathematical Finance

    Scott Robertson

    Version of Record online : 29 SEP 2015, DOI: 10.1111/mafi.12107

  3. You have free access to this content
    HOPE, FEAR, AND ASPIRATIONS

    Mathematical Finance

    Volume 26, Issue 1, January 2016, Pages: 3–50, Xue Dong He and Xun Yu Zhou

    Version of Record online : 18 JUN 2013, DOI: 10.1111/mafi.12044

  4. ON THE MARTINGALE PROPERTY IN STOCHASTIC VOLATILITY MODELS BASED ON TIME-HOMOGENEOUS DIFFUSIONS

    Mathematical Finance

    Carole Bernard, Zhenyu Cui and Don McLeish

    Version of Record online : 15 DEC 2014, DOI: 10.1111/mafi.12084

  5. PORTFOLIO LIQUIDATION IN DARK POOLS IN CONTINUOUS TIME

    Mathematical Finance

    Volume 25, Issue 3, July 2015, Pages: 496–544, Peter Kratz and Torsten Schöneborn

    Version of Record online : 18 JUN 2013, DOI: 10.1111/mafi.12037

  6. MULTIVARIATE SUBORDINATION OF MARKOV PROCESSES WITH FINANCIAL APPLICATIONS

    Mathematical Finance

    Volume 26, Issue 4, October 2016, Pages: 699–747, Rafael Mendoza-Arriaga and Vadim Linetsky

    Version of Record online : 19 JUN 2014, DOI: 10.1111/mafi.12061

  7. EXPLICIT IMPLIED VOLATILITIES FOR MULTIFACTOR LOCAL-STOCHASTIC VOLATILITY MODELS

    Mathematical Finance

    Matthew Lorig, Stefano Pagliarani and Andrea Pascucci

    Version of Record online : 29 SEP 2015, DOI: 10.1111/mafi.12105

  8. HIGH-ORDER SHORT-TIME EXPANSIONS FOR ATM OPTION PRICES OF EXPONENTIAL LÉVY MODELS

    Mathematical Finance

    Volume 26, Issue 3, July 2016, Pages: 516–557, José E. Figueroa-López, Ruoting Gong and Christian Houdré

    Version of Record online : 20 MAY 2014, DOI: 10.1111/mafi.12064

  9. ROBUST FUNDAMENTAL THEOREM FOR CONTINUOUS PROCESSES

    Mathematical Finance

    Sara Biagini, Bruno Bouchard, Constantinos Kardaras and Marcel Nutz

    Version of Record online : 30 SEP 2015, DOI: 10.1111/mafi.12110

  10. EFFICIENT PRICING OF BARRIER OPTIONS AND CREDIT DEFAULT SWAPS IN LÉVY MODELS WITH STOCHASTIC INTEREST RATE

    Mathematical Finance

    Svetlana Boyarchenko and Sergei Levendorskiĭ

    Version of Record online : 23 MAY 2016, DOI: 10.1111/mafi.12121

  11. SHADOW PRICES FOR CONTINUOUS PROCESSES

    Mathematical Finance

    Christoph Czichowsky, Walter Schachermayer and Junjian Yang

    Version of Record online : 18 SEP 2015, DOI: 10.1111/mafi.12103

  12. CONVERGENCE OF A LEAST-SQUARES MONTE CARLO ALGORITHM FOR AMERICAN OPTION PRICING WITH DEPENDENT SAMPLE DATA

    Mathematical Finance

    Daniel Z. Zanger

    Version of Record online : 23 MAY 2016, DOI: 10.1111/mafi.12125

  13. OPTIMAL TRADE EXECUTION AND PRICE MANIPULATION IN ORDER BOOKS WITH TIME-VARYING LIQUIDITY

    Mathematical Finance

    Volume 24, Issue 4, October 2014, Pages: 651–695, Antje Fruth, Torsten Schöneborn and Mikhail Urusov

    Version of Record online : 11 FEB 2013, DOI: 10.1111/mafi.12022

  14. MULTIDIMENSIONAL DYNAMIC RISK MEASURE VIA CONDITIONAL g-EXPECTATION

    Mathematical Finance

    Volume 26, Issue 3, July 2016, Pages: 638–673, Yuhong Xu

    Version of Record online : 20 MAY 2014, DOI: 10.1111/mafi.12062

  15. OPTIMAL LIQUIDATION IN A LIMIT ORDER BOOK FOR A RISK-AVERSE INVESTOR

    Mathematical Finance

    Volume 24, Issue 4, October 2014, Pages: 696–727, Arne Løkka

    Version of Record online : 6 JUN 2013, DOI: 10.1111/mafi.12033

  16. STABILITY OF THE EXPONENTIAL UTILITY MAXIMIZATION PROBLEM WITH RESPECT TO PREFERENCES

    Mathematical Finance

    Hao Xing

    Version of Record online : 28 AUG 2014, DOI: 10.1111/mafi.12073

  17. INDIFFERENCE PRICES AND IMPLIED VOLATILITIES

    Mathematical Finance

    Matthew Lorig

    Version of Record online : 26 MAY 2016, DOI: 10.1111/mafi.12129

  18. You have free access to this content
    A NEW LOOK AT SHORT-TERM IMPLIED VOLATILITY IN ASSET PRICE MODELS WITH JUMPS

    Mathematical Finance

    Volume 26, Issue 1, January 2016, Pages: 149–183, Aleksandar Mijatović and Peter Tankov

    Version of Record online : 9 OCT 2013, DOI: 10.1111/mafi.12055

  19. RISK-MINIMIZATION FOR LIFE INSURANCE LIABILITIES WITH DEPENDENT MORTALITY RISK

    Mathematical Finance

    Francesca Biagini, Camila Botero and Irene Schreiber

    Version of Record online : 19 JUN 2015, DOI: 10.1111/mafi.12095

  20. NO-ARBITRAGE IN A NUMÉRAIRE-INDEPENDENT MODELING FRAMEWORK

    Mathematical Finance

    Martin Herdegen

    Version of Record online : 18 DEC 2014, DOI: 10.1111/mafi.12088